MAUDE Adverse Event Report: ZIMMER BIOMET, INC. JGRKNT 1.4MM SHORT DISP SET; FASTNER, FIXATION

ZIMMER BIOMET, INC. JGRKNT 1.4MM SHORT DISP SET; FASTNER, FIXATION
Catalog Number 912073
Medical Device Problem Codes Unsealed Device Packaging (1444); Packaging Problem (3007)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/05/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Report source: foreign: (b)(6).Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up report will be submitted.Product not returned.
 
Event or Problem Description
It was reported that the product did not have a sealed sterile package.There was no reported patient injury.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, b5, d10, g4, g7, h1, h2, h3, h6, h10 visual examination of the returned products found the one end of the poly pouch was not sealed or folded over.The products are conforming as the end of poly pouch was not required to be folded at the time of manufacturing, and does not affect form, fit, or function of the device.Review of the products determined that no failure was found as the products are within specifications.No further investigation or action is required after review.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
JGRKNT 1.4MM SHORT DISP SET
Common Device Name
FASTNER, FIXATION
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key11825408
Report Number0001825034-2021-01473
Device Sequence Number19692136
Product Code MBI
UDI-Device Identifier00880304858992
UDI-Public(01)00880304858992
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K110145
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/21/2025
Device Catalogue Number912073
Device Lot Number207420
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/14/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 04/19/2021
Supplement Date Received by Manufacturer07/28/2021
Initial Report FDA Received Date05/14/2021
Supplement Report FDA Received Date08/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1